Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Photo

Trembling Hands


  • Please log in to reply
7 replies to this topic

#1 peanut

peanut

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 22 August 2007 - 03:29 PM

Hi everyone,
Over the last few months my hands have begun to tremble... lately it's gotten worse. Does this happen to anyone? I had a really bad raynauds flare up... don't know what caused it and I'm unsure if raynauds causes trembling.

Love to hear from you,

peanut

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...

#2 jefa

jefa

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,325 posts
  • Location:Scotland

Posted 22 August 2007 - 07:22 PM

Hi, Peanut. I am not a doctor, of course, but I don't think trembling is a symptom of Raynaud's, though minor trembling can be caused by lots of common things, including too much caffeine, stress, anger, hypoglycemic attack, etc. For me, stress of any kind (even muscular stress like exertion) can bring on a Raynaud's attack. Perhaps the thing that is causing your trembling also brought on your Raynaud's attack. Still, I would ask your doctor about the trembling at your next visit.
Warm wishes,
Jefa

Carrie Maddoux
(Retired)ISN Sclero Forums Support Specialist
(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)

#3 peanut

peanut

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 22 August 2007 - 07:31 PM

Personally I think it's the effect of taking 26 medications and my hands weakening due to sclero. My right is so weak, I can't manage the grip to open a bottle of water.

peanut

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...

#4 susie54

susie54

    Silver Member

  • Members
  • PipPipPipPip
  • 259 posts

Posted 23 August 2007 - 02:01 AM

Hi Peanut,

Sorry about the trembling. Could it be a new medication you are reacting to? If not, then weakness or a neuroligical problem. I hope is subsides , if not I would contact your doctor. Susie54

#5 yogabear

yogabear

    Bronze Member

  • Members
  • PipPip
  • 27 posts
  • Location:pacific northwest

Posted 23 August 2007 - 08:16 AM

hi peanut.
i've had benign essential tremor in my left hand for 10 years or so. it runs in my family. it started, but not so bad, in my right hand last year.
a neurologist can figure it out for you if it continues. I'd keep an eye on it.

do they tremble while resting on your lap? or only when you grasp something?sharon

#6 Kamlesh

Kamlesh

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 315 posts
  • Location:Dublin, CA

Posted 23 August 2007 - 11:40 AM

Hi peanut,

I had some trmbling while I was on some of the anti-depression medications.
Wow! 26 medications.
I was uncomfortable with 21 and reduced to 15 due to so many side effects.
Please check your medications. Side effects of the some of the medications will take as much as 2-3 weeks after you stop it.

Take care!
Kind regards,

Kamlesh


#7 peanut

peanut

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 23 August 2007 - 11:45 AM

hey all,
my hands tremble when they're in my lap if they're tired and overused. It's mainly when I'm holding/gripping things. My poor hands don't have the strength they use to...

peanut

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...

#8 janey

janey

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 2,118 posts
  • Location:New Mexico

Posted 23 August 2007 - 11:47 AM

Hey Sweetie,
I agree with Kamlesh - 26 medications!!!!??? I think it's time for you to have your doctor and a pharmacist review your list and make sure there are no interactions. With so many of these new medications, our doctors can't keep up. My rheumatologist talked about possibly putting me on Cyclosphorine and I told him I couldn't because I was on Bosentan. (I had read it in the Bosentan info) He looked it up and said I was right and "good to know." So please look over your meds. You may be suffering from a side effects of drug interaction.

Big Hugs,
Janey Willis
ISN Support Specialist
(Retired) ISN Assistant Webmaster
(Retired) ISN News Director
(Retired) ISN Technical Writer for Training Manuals
International Scleroderma Network (ISN)